# SDR DALA12002133128

- Difficulty date: June 24, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN CABIN FLOOR SUPPORT BETWEEN FR16 - FR21 +Y254 HAS CORROSION AT SEVERAL LOCATIONS.  BLENDED AREAS IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14 FIG 107.  REMOVED FLOOR SUPPORT IAW SRM 51-42-11.    LOCATED, DRILLED AND TRANSFERRED BRACKET AND SHIMS IAW SRM 51-42-11 AND SRM 51-44-11.  INSTALLED NEW FLOOR SUPPORT AND FASTENERS IAW SRM 51-42-11 AND SRM 51-44-11.  APPLIED TOPCOAT TO FASTENERS IAW SRM 51-75-12.  ORIG MAT .063 DAMAGE DIM.L=.9 W=.4 D=.063.
